# SDR SWAA2022020165054

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 45,661 hours, 27,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR EMERGENCY LIGHT AFT OF OVERWING EXIT DOOR INOP. ; / [01] RELAMPED RT EXTERIOR EMERGENCY LIGHT AFT OF OVERWING EXIT DOOR IAW AMM 33-51-04. OPS CHECK GOOD
